# SDR 96ZZZX2385

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83032
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC1688
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5147
- Condition: Damaged
- Location: Lt/Rt Wing Spar
- Part time: 3,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISMANTLED LEFT AND RIGHT WING FOR THE PURPOSE OF RECOVERING.  WITH THE OLD FABRIC REMOVED, FOUND BOTH REAR SPARS HAD BEEN CHEWED BY MICE MIDWAY BETWEEN THE WING ROOT AND THE STRUT ATTACH FITTING.  IT APPEARS THIS DAMAGE WAS PRESENT WHEN THE WINGS WERE LAST RECOVERED IN 1982 BECAUSE THE CHEW MARKS WERE VARNISHED OVER.  THE MAXIMUM DAMAGE THAT CAN EXIST BETWEEN THE SPAR ROOT AND STRUT ATTACH POINT IS .0937 INCH IN DEPTH.  ALSO, NO SPAR SPLICING IS ALLOWED IN THIS AREA.
